# SDR USAA2012062500017

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 73,096 hours, 32,790 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Broken
- Location: Cabin
- Component: Extinguisher, Kidde
- Component part number: 892480
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FIRE EXTINGUISHER SEAL BROKEN.  REPLACED H2O FIRE BOTTLE AS REQUIRED.
